# SDR CALA2025091508912

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PASSENGER COMPARTMENT FLOOR SEAT TRACK LBL24.75 BETWEEN STA 500D AND STA500E SHOWS CORROSION  IN SEVERAL PLACES.  INSTALLED SEAT TRACK REPAIR SPLICE CHANNELS BETWEEN STA 500C/D : 500E/F AND A NEW SEAT TRACK SECTION FROM STA 500C+10 TO STA 500E+10 AT LBL 24.75 AS PER SRM  53-00-52-2R-4,51-40-02-0G-0 AND 51-40-05-0G-0.
